# SDR SWAA2023030398965

- Difficulty date: February 4, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CHORD OF FLOOR BEAM BST 294.5 APPROX. RBL 59 AND WL 208.1 2023-99259<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 500D S/N: N500X1693P030457; DUE DATE: 06-AUG-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24. TEMPERATURE: 922 FAHRENHEIT. TIME: 38 MINUTES.;[03] TOOL USED RADIOMETER PHOTOMETER P/N XRP-3000 S/N 1998072 DUE DATE 03-MAY-23.;[04] PERFORMED PERMANENT REPAIR (CATEGORY A) ON UPPER CHORD OF FLOOR BEAM BST 294.5 . RBL 25 AND WL 208.1 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 DETAIL G ; SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR (CATEGORY A) ON UPPER CHORD OF FLOOR BEAM BST 294.5 . RBL 25 AND WL 208.1 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 DETAIL G ; SEE INDIVIDUAL SIGN OFF BELOW AS RII
